Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

An SIQ delay differential equations model for disease control via isolation

Texto completo
Autor(es):
Ruschel, Stefan [1] ; Pereira, Tiago [2] ; Yanchuk, Serhiy [1] ; Young, Lai-Sang [3]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] Tech Univ Berlin, Inst Math, Str 17 Juni 136, D-10623 Berlin - Germany
[2] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Ave Trabalhador Sao Carlense, 400 Ctr, BR-13566590 Sao Carlos, SP - Brazil
[3] NYU, Courant Inst Math Sci, 251 Mercer St, New York, NY 10012 - USA
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: Journal of Mathematical Biology; v. 79, n. 1, p. 249-279, JUL 2019.
Citações Web of Science: 1
Resumo

Infectious diseases are among the most prominent threats to mankind. When preventive health care cannot be provided, a viable means of disease control is the isolation of individuals who may be infected. To study the impact of isolation, we propose a system of delay differential equations and offer our model analysis based on the geometric theory of semi-flows. Calibrating the response to an outbreak in terms of the fraction of infectious individuals isolated and the speed with which this is done, we deduce the minimum response required to curb an incipient outbreak, and predict the ensuing endemic state should the infection continue to spread. (AU)

Processo FAPESP: 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs
Processo FAPESP: 15/50122-0 - Fenômenos dinâmicos em redes complexas: fundamentos e aplicações
Beneficiário:Elbert Einstein Nehrer Macau
Linha de fomento: Auxílio à Pesquisa - Temático